# SDR GLBA2014110500477

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 36,767 hours, 45,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MAINTENANCE FOUND STRINGER 14L CORRODED BS 228.25,  DAMAGED AREA APPROXIMATELY 2 INCHES BY 2 INCHES, DAMAGE FOUND UNDER FRONT EDGE OF PREVIOUS SKIN REPAIR.   REPAIRED IAW EO 14-1900-53-052. MAJOR REPAIR .
